# SDR DALA2024032803906

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 77,037 hours, 9,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Faulted
- Location: R3 Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 3R DOOR- DOOR PRESSURE LOW MSG ON CIDS PANEL. AFTER ARMING DOORS. CORRECTIVE ACTION: R/R DIAPHRAGM ON PERCUSSION MECH OF DOOR DAMPER IAW A330 AMM 52- 20. SERVICED DOOR 3R DAMPER IAW A330 AMM 52-22. OPS AND LEAK CHECK GOOD. (5592906)
